Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Use of tamoxifen, hormonal problems - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Thyroid Problem and Hormonal Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2300 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   hi doc
User :   what does medecine ttemoxifin do
User :   t tamoxifin
Doctor :   Tamoxifen is used in several conditions like Breast cancer, For ovulation and in several other conditions related to female hormones.
User :   an endocrine specialist prescribed me
Doctor :   Which condition in particular do you want to know about?
User :   i am a guy 26 years old
Doctor :   Please provide these details -Age: Gender: Occupation: Location: Marital Status: Weight and Height.

User :   male 26 height 5'7 and weight 78kgs
Doctor :   For what condition were you prescribed this?
User :   well i have chest which is big
Doctor :   Do you have any other health problems?
User :   i had the medecine for 2 months but did not get any results
User :   nothing in particular
User :   i have sinus problem and a family background of diabetes and high BP
Doctor :   It is used to increase the Testosterone levels in a male.
User :   ok
User :   should i continue for still more time?
Doctor :   That depends on the advise of the Endocrinologist
Doctor :   Are you with me Raj?

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor